Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

A special case of the Filon quadrature formula


Author: Lloyd D. Fosdick
Journal: Math. Comp. 22 (1968), 77-81
MSC: Primary 65.55
DOI: https://doi.org/10.1090/S0025-5718-1968-0225485-5
MathSciNet review: 0225485
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. J. Davis & Ivan Polonsky in Handbook of Mathematical Functions with Formulas, Graphs, and Mathematical Tables, National Bureau of Standards, Applied Math. Series, No. 55, U. S. Government Printing Office, Washington, D. C., 1964. MR 29 #4914. MR 0167642 (29:4914)
  • [2] W. W. Clendenin, Numer. Math., v. 8, 1966, pp. 422-436. MR 34 #982. MR 0201097 (34:982)
  • [3] Y. L. Luke, Proc. Cambridge Philos. Soc., v. 50, 1954, pp. 269-277. MR 15, 992. MR 0062518 (15:992b)
  • [4] Linda Teijelo, "Algorithm 255," Comm. ACM, v. 8, 1965, p. 279.
  • [5] P. J. Davis, Interpolation and Approximation, Blaisdell, New York, 1965. MR 0157156 (28:393)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.55

Retrieve articles in all journals with MSC: 65.55


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1968-0225485-5
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society